# SDR ASAA2014100515361

- Difficulty date: October 5, 2014
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2631176
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD EXHAUST GATE UPPER OTBD CORNER IS CHAFED.  ACFT GROUNDED.   R & R UPPER SKIN IAW SRM 51-40-02-0G-0.
